Nikolai Seraphimovich Kukushkin

Nikolai S. Kukushkin Photo by Elena Yu. Kukushkina
Department of Mathematical Modelling of Economic Systems at the
Dorodnicyn Computing Centre of the Russian Academy of Sciences

Leading Researcher

Phone: +7-495-420-5707, +7-499-135-1209; Fax: +7-499-135-6159

Snail mail:
Russian Academy of Sciences, Dorodnicyn Computing Center,
40, Vavilova, Moscow 119333 Russia

E-mail: ququns at inbox dot ru

Principal Publications

IDEAS Author Page


Current Research Interests

Natural classes of strategic games where simple improvement processes lead to equilibria.

Infinitary extensions of the notion of an acyclic binary relation.
Conditions for and implications of such generalized versions of acyclicity.

Similarities and dissimilarities between topological and order structures in decision problems and strategic games.


Jump to: Papers in Progress; Publications by the Dorodnicyn Computing Center


Recent Journal Articles

Kukushkin N.S. Novshek's trick as a polynomial algorithm.
Discrete Applied Mathematics, 2014, 162: 28-31.
abstract (PDF)

Kukushkin N.S. Increasing selections from increasing multifunctions.
Order, 2013, 30: 541-555.
abstract (PDF)

Kukushkin N.S. Monotone comparative statics: changes in preferences versus changes in the feasible set.
Economic Theory, 2013, 52: 1039-1060.
abstract (PDF)

Kukushkin N.S. On the existence of optima in complete chains and lattices.
Journal of Optimization Theory and Applications, 2012, 154: 759767.
abstract (PDF)

Kukushkin N.S. Cournot tatonnement and dominance solvability in finite games.
Discrete Applied Mathematics, 2012, 160: 948958.
abstract (PDF)

Kukushkin N.S. Nash equilibrium in compact-continuous games with a potential.
International Journal of Game Theory, 2011, 40: 387392.
abstract (PDF)

Kukushkin N.S. Acyclicity of improvements in finite game forms.
International Journal of Game Theory, 2011, 40: 147177.
abstract (PDF)

Kukushkin N.S. Properties of the choice function generated by a binary relation on convex subsets.
Doklady Akademii Nauk, 2010, 432(4): 461464.
(in Russian; an English translation in Doklady. Mathematics 2010, 81(3), 487489 doi)

Kukushkin N.S. On the monotonicity of optimal choice in a parameter.
Doklady Akademii Nauk, 2009, 425(5): 605609.
(in Russian; an English translation in Doklady Mathematics 2009, 79(2), 296300 doi)


Publications by the Dorodnicyn Computing Center, Moscow

Kukushkin N.S. Maximizing a Preference Relation on Complete Chains and Lattices. 2013.
(
PDF, Demo)

Kukushkin N.S. Improvement Paths in Strategic Games: A Topological Approach. 2010.
(PDF)

Kukushkin N.S. Maximizing a Binary Relation on Convex Subsets of Its Domain. 2009.
(PDF)

Kukushkin N.S. Monotonicity Conditions, Monotone Selections, and Equilibria. 2008.
(PDF)


Papers in Progress

Kukushkin N.S. Strong equilibrium in games with common and complementary local utilities.
PDF
as of 15.04.2014

Kukushkin N.S. Rosenthal's potential and a discrete version of the Debreu-Gorman Theorem.
PDF
as of 23.03.2014

Kukushkin N.S. The single crossing conditions for incomplete preferences.
PDF
as of 18.01.2014

Kukushkin N.S. Cournot tatonnement and potentials.
PDF
as of 9.12.2012


  • A List of Publications

    To the top